Alert archive / New Mexico / High Wind Watches in 2012
High Wind Watch 23, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Nov 8, 2012, 1:51 PM MST for Eddy County, New Mexico. It took effect at Nov 10, 2012, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 8, 2012, 1:51 PM MST (20:51 UTC)
- In effect from
- Nov 10, 2012, 5:00 AM MST
- Expired
- Nov 9, 2012, 1:28 PM MST
- In force
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2018 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
642 WWUS74 KMAF 082051 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 251 PM CST THU NOV 8 2012 ...HIGH WIND WATCH IN EFFECT FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET... .STRONG SOUTHWEST WINDS OUT AHEAD OF A STRONG UPPER LEVEL SYSTEM WILL INCREASE OVER THE HIGHER TERRAIN OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS WEEKEND. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...ARE POSSIBLE SATURDAY AND SUNDAY. WINDS SHOULD SUBSIDE A BIT SATURDAY NIGHT BUT WILL REMAIN STRONG ALONG EXPOSED RIDGELINES AND THROUGH GUADALUPE PASS. NMZ027-TXZ074-258-090500- /O.NEW.KMAF.HW.A.0023.121110T1200Z-121112T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 251 PM CST THU NOV 8 2012 /151 PM MST THU NOV 8 2012/ ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON. * EVENT...HIGH WINDS FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET. * TIMING...SATURDAY MORNING THROUGH SUNDAY AFTERNOON. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD PREPARE FOR STRONG SOUTHWEST WINDS. HIKERS MAY BE AFFECTED BY HIGH WINDS ON WEST FACING ASPECTS AND ON EXPOSED RIDGELINES. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
317 WWUS74 KMAF 090438 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1038 PM CST THU NOV 8 2012 ...HIGH WIND WATCH IN EFFECT SATURDAY AND SUNDAY FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET... .STRONG SOUTHWEST WINDS AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM WILL INCREASE OVER THE HIGHER TERRAIN OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS WEEKEND. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...ARE POSSIBLE SATURDAY AND SUNDAY. WINDS SHOULD SUBSIDE A BIT SATURDAY NIGHT BUT WILL REMAIN STRONG ALONG EXPOSED RIDGELINES AND THROUGH GUADALUPE PASS. NMZ027-TXZ074-258-091245- /O.CON.KMAF.HW.A.0023.121110T1200Z-121112T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 1038 PM CST THU NOV 8 2012 /938 PM MST THU NOV 8 2012/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON... * EVENT...HIGH WINDS FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET. * TIMING...SATURDAY MORNING THROUGH SUNDAY AFTERNOON. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD PREPARE FOR STRONG SOUTHWEST WINDS. HIKERS MAY BE AFFECTED BY HIGH WINDS ON WEST FACING ASPECTS AND ON EXPOSED RIDGELINES. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
819 WWUS74 KMAF 091011 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 411 AM CST FRI NOV 9 2012 ...HIGH WIND WATCH IN EFFECT SATURDAY AND SUNDAY FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET... .STRONG SOUTHWEST WINDS AHEAD OF A STRONG UPPER LEVEL TROUGH WILL INCREASE OVER THE HIGHER TERRAIN OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS WEEKEND. SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...ARE POSSIBLE SATURDAY AND SUNDAY. WINDS SHOULD SUBSIDE A BIT SATURDAY NIGHT BUT WILL REMAIN STRONG ALONG EXPOSED RIDGELINES AND THROUGH THE GUADALUPE PASS. NMZ027-TXZ074-258-092200- /O.CON.KMAF.HW.A.0023.121110T1200Z-121112T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 411 AM CST FRI NOV 9 2012 /311 AM MST FRI NOV 9 2012/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON... * EVENT...HIGH WINDS FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET. * TIMING...SATURDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD PREPARE FOR STRONG SOUTHWEST WINDS. HIKERS MAY BE AFFECTED BY HIGH WINDS ON WEST FACING SLOPES AND ON EXPOSED RIDGELINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
207 WWUS74 KMAF 092028 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 228 PM CST FRI NOV 9 2012 ...HIGH WIND WARNING IN EFFECT SATURDAY AND SUNDAY FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET... .STRONG SOUTHWEST WINDS AHEAD OF A STRONG UPPER LEVEL TROUGH WILL INCREASE OVER THE HIGHER TERRAIN OF WEST TEXAS AND SOUTHEAST NEW MEXICO THIS WEEKEND. BEGINNING SATURDAY MORNING...THE STRONGEST WIND SPEEDS WILL BE AT HIGHER ELEVATIONS THEN MIX TO LOWER ELEVATIONS BY THE AFTERNOON. SUSTAINED WINDS OF 35 TO 55 MPH...WITH GUSTS TO NEAR 60 TO 75 MPH...ARE POSSIBLE SATURDAY AND SUNDAY WITH THE STRONGER WINDS SPEEDS IN THE GUADALUPE MOUNTAINS. WINDS SHOULD SUBSIDE A BIT SATURDAY NIGHT BUT WILL REMAIN STRONG ALONG EXPOSED RIDGE TOPS AND THROUGH THE GUADALUPE PASS. NMZ027-TXZ074-258-100430- /O.UPG.KMAF.HW.A.0023.121110T1200Z-121112T0000Z/ /O.NEW.KMAF.HW.W.0032.121110T1200Z-121112T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 228 PM CST FRI NOV 9 2012 /128 PM MST FRI NOV 9 2012/ ...HIGH WIND WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ SATURDAY TO 6 PM CST /5 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ SATURDAY TO 6 PM CST /5 PM MST/ SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...HIGH WINDS FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET. * TIMING...SATURDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...SOUTHWEST 35 TO 55 MPH WITH GUSTS NEAR TO 60 TO 75 MPH. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD PREPARE FOR STRONG SOUTHWEST WINDS. HIKERS MAY BE AFFECTED BY HIGH WINDS ON WEST FACING SLOPES AND ON EXPOSED RIDGE TOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Nov 8, 1:45 PM MST, 6 minutes earlier.
Area forecast discussion, Nov 8, 1:45 PM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
245 PM CST THU NOV 8 2012
.DISCUSSION...
* WINDY CONDITIONS THIS WEEKEND OVER THE GUADALUPE MOUNTAINS AND
THE DAVIS MOUNTAINS ABOVE 6000 FEET.
* SLIGHT CHANCE OF THUNDERSTORMS SATURDAY NIGHT OVER THE WESTERN LOW
ROLLING PLAINS AND THE NORTHEASTERN PERMIAN BASIN.
A DEVELOPING UPPER LEVEL STORM SYSTEM NOW OVER THE PACIFIC NORTHWEST
WILL DROP SOUTHEAST ACROSS THE GREAT BASIN FRIDAY AND SWING OUT OVER
THE SOUTHERN ROCKIES SATURDAY AND SUNDAY. OUT AHEAD OF THIS SYSTEM...
SOUTHWEST WINDS WILL INCREASE FRIDAY AND BY THE WEEKEND IS FORECAST
TO BE NEAR WARNING CRITERIA. ACROSS THE GUADALUPES AND AT HIGHER
ELEVATIONS OF THE DAVIS MOUNTAINS, WINDS OF 35 TO 45 MPH WITH HIGHER
GUSTS ARE POSSIBLE SATURDAY AND AGAIN ON SUNDAY. WINDS SHOULD FALL
OFF A BIT SATURDAY NIGHT, BUT WILL REMAIN ON THE WINDY SIDE THROUGH
GUADALUPE PASS AS WELL AS ALONG EXPOSED RIDGELINES. OUT ACROSS THE
LOWER ELEVATIONS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO, WINDS
WON'T BE QUITE AS STRONG...GENERALLY IN THE 15 TO 25 MPH RANGE BUT
WITH GUSTS UP OVER 35 MPH POSSIBLE SATURDAY AFTERNOON AND AGAIN
SUNDAY AFTERNOON.
LIMITED MOISTURE RETURN FROM THE GULF OF MEXICO AHEAD OF THIS
SYSTEM WILL BRING IN SURFACE DEWPOINTS AT BEST IN THE MID 50S OVER
THE EASTERN HALF OF THE FORECAST AREA. DRIER AIR WILL MIX THIS
MOISTURE OUT FOR THE MOST PART DURING THE AFTERNOONS...BUT THIS
MOISTURE WILL RETURN TO AT LEAST THE WESTERN LOW ROLLING PLAINS
AND THE EASTERN HALF OF THE PERMIAN BASIN FRIDAY AND SATURDAY
EVENINGS. A PACIFIC FRONT IS FORECAST TO MOVE ACROSS THE REGION
LATE SATURDAY AFTERNOON AND EVENING. MODEL GUIDANCE CONTINUES TO
SUGGEST THE POSSIBILITY OF AT LEAST ISOLATED SHOWERS AND THUNDERSTORMS
DEVELOPING AHEAD OF THIS FRONT LATE SATURDAY NIGHT/EARLY SUNDAY
MORNING, WITH THE BEST CHANCES (SUCH AS THEY ARE) OCCURRING AROUND
MIDNIGHT SATURDAY OVER THE WESTERN LOW ROLLING PLAINS. AT THIS
TIME WE DO NOT EXPECT ANY OF THESE STORMS TO BE SEVERE. HOWEVER,
WIND GUSTS UP NEAR 50 MPH AND OF COURSE CLOUD TO GROUND LIGHTNING
WILL ACCOMPANY THESE STORMS SHOULD THEY DEVELOP.
TEMPERATURES WILL REMAIN SOME 5 TO 10 DEGREES ABOVE NORMAL FRIDAY
AND SATURDAY BEFORE THE PACIFIC FRONT BRINGS IN SOME COOLER AIR
FOR SUNDAY. A STRONGER COLD FRONT WILL ENTER THE PICTURE SUNDAY
NIGHT, BRINGING WITH IT MUCH COOLER AIR. HIGHS MONDAY WILL
STRUGGLE TO GET OUT OF THE 50S MOST SECTIONS. SURFACE RIDGING OVER
THE REGION MONDAY NIGHT SHOULD RESULT IN OPTIMAL RADIATIVE COOLING
CONDITIONS, AND ANOTHER HARD FREEZE IS POSSIBLE EARLY TUESDAY
NIGHT OVER THE NORTHERN PERMIAN BASIN. TEMPERATURES WILL THEN
BEGIN A SLOW WARMING TREND, WARMING BACK UP TO NEAR NORMAL
READINGS THURSDAY. ANOTHER STRONG UPPER STORM SYSTEM WILL APPROACH
THE AREA TOWARD THE END OF NEXT WORK WEEK, AND THERE MAY BE ENOUGH
MOISTURE OUT AHEAD OF THIS ONE TO BRING IN BETTER RAIN
CHANCES...STAY TUNED.
&&
.FIRE WEATHER...
* CRITICAL FIRE WEATHER CONDITIONS POSSIBLE THIS WEEKEND *
FIRE WEATHER CONCERNS INCREASE AS WE GET INTO THE WEEKEND OUT
AHEAD OF A STRONG STORM SYSTEM PROGRESSING OVER THE SOUTHERN
ROCKIES. WINDY TO VERY WINDY CONDITIONS ARE FORECAST FOR THE
GUADALUPES AND THE DAVIS MOUNTAINS ABOVE 6000 FT. MIN RH VALUES
WILL BE AFFECTED SOMEWHAT BY A BIT OF PACIFIC MOISTURE STREAMING
IN...AND RH VALUES ARE EXPECTED TO FALL INTO THE 15 TO 20 PERCENT
RANGE SATURDAY. THIS MAY NOT MATTER MUCH TO FINE FUELS, HOWEVER,
WHICH ARE DORMANT OR FOR THE MOST PART CURED. ONLY MODEST RH
RECOVERY IS FORECAST FOR SATURDAY NIGHT. SUNDAY LOOKS TO BE THE
MOST CRITICAL AS RH VALUES FALL INTO THE 10 TO 15 PERCENT RANGE
ACROSS THE MOUNTAINS, AND FALLING INTO THE SINGLE DIGITS IN THE
PECOS RIVER VALLEY. TOO EARLY JUST YET FOR A WATCH BUT WE'LL
CONTINUE TO MONITOR PROGRESS OF THE UPPER SYSTEM.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 54 82 54 81 / 0 0 0 10
BIG SPRING TX 56 83 58 79 / 0 0 0 10
CARLSBAD NM 54 87 54 82 / 10 0 0 0
DRYDEN TX 56 84 59 81 / 0 0 0 0
FORT STOCKTON TX 57 86 59 83 / 0 0 0 0
GUADALUPE PASS TX 55 75 55 75 / 10 0 0 0
HOBBS NM 53 82 52 75 / 0 0 0 0
MARFA TX 42 79 41 80 / 0 0 0 0
MIDLAND INTL AIRPORT TX 55 83 55 77 / 0 0 0 10
ODESSA TX 56 82 56 81 / 0 0 0 10
WINK TX 52 88 53 85 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
COUNTY.
TX...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
GUADALUPE MOUNTAINS.
&&
27/70Hazardous weather outlook, Nov 8, 1:40 PM MST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 240 PM CST THU NOV 8 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-092045- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 240 PM CST THU NOV 8 2012 /140 PM MST THU NOV 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS COULD AFFECT THE GUADALUPE AND DAVIS MOUNTAIN REGIONS SATURDAY AND SUNDAY...THEREFORE A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS BEGINNING 6AM CST SATURDAY THROUGH 6PM CST SUNDAY. HIGH WINDS COMBINED WITH DRY CONDITIONS MAY ALSO LEAD TO ELEVATED FIRE WEATHER CONCERNS OVER SOUTHEAST NEW MEXICO AND PORTIONS OF WEST TEXAS FOR THE WEEKEND. ALSO...ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN LOW ROLLING PLAINS LATE SATURDAY NIGHT. THE MAIN THREATS WITH ANY THUNDERSTORMS WILL BE GUSTY WINDS AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
High Wind Watches in New Mexico, 2012High Wind Watches in Texas, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.